Folgen
Ruixiang Zhang
Titel
Zitiert von
Zitiert von
Jahr
Sharp L2 estimates of the Schrödinger maximal function in higher dimensions
X Du, R Zhang
Ann. of Math.(2) 189 (3), 837-861, 2019
1942019
Weighted restriction estimates and application to Falconer distance set problem
X Du, L Guth, Y Ou, H Wang, B Wilson, R Zhang
American Journal of Mathematics 143 (1), 175-211, 2021
852021
A sharp square function estimate for the cone in
L Guth, H Wang, R Zhang
Annals of Mathematics 192 (2), 551-581, 2020
712020
Pointwise convergence of Schrödinger solutions and multilinear refined Strichartz estimates
X Du, L Guth, X Li, R Zhang
Forum of Mathematics, Sigma 6, e14, 2018
602018
An improved result for Falconer’s distance set problem in even dimensions
X Du, A Iosevich, Y Ou, H Wang, R Zhang
Mathematische Annalen 380, 1215-1231, 2021
522021
The endpoint perturbed Brascamp–Lieb inequalities with examples
R Zhang
Analysis & PDE 11 (3), 555-581, 2017
342017
On integer solutions of Parsell–Vinogradov systems
S Guo, R Zhang
Inventiones mathematicae 218, 1-81, 2019
302019
Lower bounds for estimates of the Schr\" odinger maximal function
X Du, J Kim, H Wang, R Zhang
arXiv preprint arXiv:1902.01430, 2019
202019
Improved bounds for the Kakeya maximal conjecture in higher dimensions
J Hickman, KM Rogers, R Zhang
American Journal of Mathematics 144 (6), 1511-1560, 2022
172022
Fractal uncertainty principle with explicit exponent
L Jin, R Zhang
Mathematische Annalen 376 (3-4), 1031-1057, 2020
172020
Polynomial blow-up upper bounds for the Einstein-scalar field system under spherical symmetry
X An, R Zhang
Communications in Mathematical Physics 376 (2), 1671-1704, 2020
152020
A nonabelian Brunn–Minkowski inequality
Y Jing, CM Tran, R Zhang
Geometric and Functional Analysis 33 (4), 1048-1100, 2023
132023
A proof of the Multijoints Conjecture and Carbery's generalization
R Zhang
Journal of the European Mathematical Society 22 (8), 2405-2417, 2020
132020
Polynomials with dense zero sets and discrete models of the Kakeya conjecture and the Furstenberg set problem
R Zhang
Selecta Mathematica 23, 275-292, 2017
122017
Bounds of incidences between points and algebraic curves
H Wang, B Yang, R Zhang
arXiv preprint arXiv:1308.0861, 2013
122013
The Bochner–Riesz problem: an old approach revisited
S Guo, C Oh, H Wang, S Wu, R Zhang
Peking Mathematical Journal, 1-70, 2024
82024
Decoupling inequalities for quadratic forms
S Guo, C Oh, R Zhang, P Zorin-Kranich
Duke Mathematical Journal 172 (2), 387-445, 2023
82023
Highly incidental patterns on a quadratic hypersurface in R4
N Solomon, R Zhang
Discrete Mathematics 340 (4), 585-590, 2017
82017
A stationary set method for estimating oscillatory integrals
S Basu, S Guo, R Zhang, P Zorin-Kranich
arXiv preprint arXiv:2103.08844, 2021
72021
On configurations where the Loomis–Whitney inequality is nearly sharp and applications to the Furstenberg set problem
R Zhang
Mathematika 61 (1), 145-161, 2015
72015
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20